I am referring to testosterone levels. It took one year for my T level to get to 230 after my last Lupron injection. It was a 4 month dose that should have started wearing off in October last year, but my T level in October was 21. Then in January it was 128, then again in May it was 230.
From everyone else I have seen come off of Lupron, the experience is very consistent. If your doctor was referring to it taking 9 months after the term of the last shot, then he is right on... The 3 month shot + 9 months after the shot is supposed to wear off...
Advanced Prostate Cancer at age 44 (I am 48 now)
pT3b,N0,Mx (original PSA was 19.8) EPE, PM, SVI. Gleason 4+3=7
RALP ~ 2/17/2007 at the City of Hope near Los Angeles.
Adjuvant Radiation Therapy ~ IMRT Completed 8/07
Adjuvant Hormone Therapy ~ 28 months on Casodex and Lupron.
"I beat up this disease and took its lunch money! I am in remission."
I am currently not being treated, but I do have regular oncology visits.
I am the president of an UsTOO chapter in Las Vegas
Blog : www.caringbridge.org/visit/tonycrispino